MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32562
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: during the original implant on (b)(6) 2025, an endoleak was observed, but its cause had not been confirmed at the time.A follow-up ct scan on (b)(6) 2025, showed that the aneurysm had grown by 0.5 cm.Another ct scan on (b)(6) 2025, revealed an additional 1.0 cm of growth.On (b)(6) 2025, the patient underwent an angiogram and bilateral limb component ballooning, but the procedure did not resolve the aneurysm, and no further interventions were performed at that time.A subsequent ct scan on (b)(6) 2026, showed an additional 0.5 cm of growth.On (b)(6) 2026, the patient had an intervention in which a gore excluder was implanted to resolve the issue.During the implant procedure, the device ifu was followed, and the device functioned as expected while following the ifu.The endoleak was discovered on the final angiogram during the deployment procedure.There were no adverse events, but the patient was at risk for pending rupture.The patient outcome was a successful re-intervention.No part of the procedure was performed off-label or outside the patient selection criteria.There were no difficulties experienced during deployment.The patient¿s anatomy was a little tortuous, but not problematic.The physician believes a fabric tear at the crotch of the graft caused the issue.The shape of the neck anatomy was angulated and reverse funnel.The graft was ballooned at all seal zones and overlap sites, and extra ballooning was performed as a pre- or post-implantation adjunctive procedure.The graft was able to be deployed in the target zone.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
MDR Report Key24335292
Report Number3005580113-2026-00013
Device Sequence Number15895908
Product Code MIH
UDI-Device Identifier10827002325620
UDI-Public(01)10827002325620(17)280207(10)AC1177876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
Report Date (Section F) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG32562
Device Catalogue NumberZFEN-D-16-45-76-C
Device Lot NumberAC1177876
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/30/2026
Event Location Hospital
Date Report to Manufacturer01/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Date Report Sent to FDA02/13/2026